# SDR SWAA2023101912266

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 18,954 hours, 9,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GIRT BRACKETS LOOSE<[01] UPON FURTHER INSPECTION FOWARD ENTRY GIRT BRACKETS TO BE PROPERLY INSTALLED. FOUND GIRT AFT BRACKET TO BE TOO OPEN TO SECURE GIRT BAR. ADJUSTED CONTOUR OF FOWARD ENTRY GIRT BAR AFT BRACKET REF SIP
